Duke Mathematical Journal

On the set-theoretical Yang-Baxter equation

Jiang-Hua Lu, Min Yan, and Yong-Chang Zhu

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 104, Number 1 (2000), 1-18.

Dates
First available in Project Euclid: 13 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1092403649

Digital Object Identifier
doi:10.1215/S0012-7094-00-10411-5

Mathematical Reviews number (MathSciNet)
MR1769723

Zentralblatt MATH identifier
0960.16043

Subjects
Primary: 16W30
Secondary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45} 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37]

Citation

Lu, Jiang-Hua; Yan, Min; Zhu, Yong-Chang. On the set-theoretical Yang-Baxter equation. Duke Math. J. 104 (2000), no. 1, 1--18. doi:10.1215/S0012-7094-00-10411-5. http://projecteuclid.org/euclid.dmj/1092403649.


Export citation

References

  • V. Drinfel'd, ``On some unsolved problems in quantum group theory'' in Quantum Groups (Leningrad, 1990), Lecture Notes in Math. 1510, Springer, Berlin, 1992, 1--8.
  • P. Etingof and S. Gelaki, A method of construction of finite-dimensional triangular semisimple Hopf algebras, Math. Res. Lett. 5 (1998), 551--561.
  • P. Etingof, T. Schedler, and A. Soloviev, Set-theoretical solutions to the quantum Yang-Baxter equation, Duke Math. J. 100 (1999), 169--209.
  • J.-H. Lu, M. Yan, and Y.-C. Zhu, On Hopf algebras with positive bases, preprint, 1998.
  • --------, Quasi-triangular structures on Hopf algebras with positive bases, to appear in Coloquio de Grupos Cuánticos y Álgebras de Hopf (La Falda, Argentina, 1999), ed. N. Andruskiewitsch et al., Contemp. Math.
  • A. Weinstein and P. Xu, Classical solutions of the quantum Yang-Baxter equation, Comm. Math. Phys. 148 (1992), 309--343.